# SDR DALA2019071504260

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42R FR 30 TO FR 34 SSI 532180 IN FWD CARGO COMPARTMENT (5 EA). REPLACED STRINGER 42R SECTION LOC. BTW FR30 TO FR34 IN FWD CARGO COMPARTMENT ASPER SRM 51-72-11 AND DRAWING #D532315232 MEASURE OF REWORK (P1) L=8.476" W=0.763" D=0.076" (P2) L=3.467" W=0.630" D=0.082" (P3) L=1.068" W=0.653" D=0.076" (P4) L=1.155" W=0.649" D=0.085" (P5) L=12.836" W=0.661" D=0.070".
